# SDR 95ZZZX4233

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900HA
- Make and model: Dhav DHC7102
- Aircraft serial: 025
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DCA/ORF - FLT 3025 - AFTER DEPARTURE, LEFT MAIN GEAR FAILED TO SHOW UP AND LOCKED.  CYCLED GEAR.  ALL INDICATIONS WERE NORMAL.  THE FLIGHT CONTINUED TO ORF WITHOUT INCIDENT.  INSPECTED THE LEFT MAIN GEAR, NO VISUAL DISCREPANCIES NOTED AT THIS TIME.  (X)
